Alert archive / California / Wind Advisories in 2015

Wind Advisory 14, NWS San Diego, CA

April 22, 2015Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Apr 22, 2015, 1:40 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 23, 2015, 8:00 PM PDT. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2015, 1:40 PM PDT (20:40 UTC)
In effect from
Apr 23, 2015, 8:00 PM PDT
Expired
Apr 26, 2015, 12:00 AM PDT
In force
52 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2015-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2015-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WWUS76 KSGX 222040
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
140 PM PDT WED APR 22 2015

...STRONG AND GUSTY WEST WINDS THURSDAY NIGHT THROUGH FRIDAY NIGHT...

.A STRONG BUT FAST-MOVING UPPER LEVEL DISTURBANCE WILL BRING
STRONG AND GUSTY WEST WINDS TO THE MOUNTAINS AND
DESERTS...BEGINNING THURSDAY EVENING AND CONTINUING THROUGH FRIDAY
NIGHT.

CAZ058-061-062-065-230500-
/O.NEW.KSGX.WI.Y.0014.150424T0300Z-150425T0900Z/
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
140 PM PDT WED APR 22 2015

...WIND ADVISORY IN EFFECT FROM 8 PM THURSDAY TO 2 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THURSDAY TO 2 AM PDT
SATURDAY. 

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. LOCAL GUSTS TO
  60 MPH WILL BE POSSIBLE AT TIMES.

* TIMING...WINDS WILL BEGIN INCREASING THURSDAY EVENING...REACHING
  MAXIMUM STRENGTH FRIDAY AFTERNOON BEFORE WEAKENING LATE FRIDAY
  NIGHT.

* LOCATION...IN EAST-WEST ORIENTED MOUNTAIN PASSES AND ON ADJACENT
  DESERT AREAS.

* VISIBILITY...LOCALLY REDUCED AT TIMES WITH BLOWING DUST AND SAND
  IN THE DESERTS.

* IMPACTS...GUSTY WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
10 follow-up statements
758 
WWUS76 KSGX 230411
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
911 PM PDT WED APR 22 2015

...STRONG AND GUSTY WEST WINDS THURSDAY NIGHT THROUGH FRIDAY
NIGHT...

.A FAST-MOVING UPPER LEVEL DISTURBANCE WILL BRING STRONG AND
GUSTY WEST WINDS TO THE MOUNTAINS AND DESERTS...BEGINNING 
THURSDAY EVENING AND CONTINUING THROUGH FRIDAY NIGHT.

CAZ058-061-062-065-231230-
/O.CON.KSGX.WI.Y.0014.150424T0300Z-150425T0900Z/
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
911 PM PDT WED APR 22 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THURSDAY TO 2 AM PDT
SATURDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. LOCAL GUSTS TO
  60 MPH WILL BE POSSIBLE THROUGH AND BELOW THE WINDIEST PASSES.

* TIMING...WINDS WILL BEGIN INCREASING THURSDAY EVENING... 
  REACHING MAXIMUM STRENGTH FRIDAY AFTERNOON BEFORE WEAKENING 
  LATE FRIDAY NIGHT. 

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG THE
  DESERT SLOPES INTO ADJACENT DESERT AREAS.

* VISIBILITY...LOCALLY REDUCED AT TIMES WITH BLOWING DUST AND 
  SAND IN THE DESERTS. 

* IMPACTS...GUSTY WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JAD
672 
WWUS76 KSGX 231051
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
351 AM PDT THU APR 23 2015

...STRONG AND GUSTY WEST WINDS TONIGHT THROUGH FRIDAY NIGHT...

.A FAST-MOVING UPPER LEVEL DISTURBANCE WILL BRING STRONG AND
GUSTY WEST WINDS TO THE MOUNTAINS AND DESERTS...BEGINNING
THIS EVENING AND CONTINUING THROUGH FRIDAY NIGHT.

CAZ058-061-062-065-232100-
/O.CON.KSGX.WI.Y.0014.150424T0300Z-150425T0900Z/
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
351 AM PDT THU APR 23 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 AM
PDT SATURDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. OCCASIONAL GUSTS
  UP TO 65 MPH THROUGH AND BELOW THE WINDIEST PASSES AND DESERT
  SLOPES.

* TIMING...WINDS WILL BEGIN INCREASING THIS AFTERNOON...THEN REACH
  MAXIMUM STRENGTH FRIDAY AFTERNOON BEFORE WEAKENING LATE FRIDAY
  NIGHT.

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG DESERT
  SLOPES AND ADJACENT DESERT AREAS. TRAVEL CORRIDORS IMPACTED
  INCLUDE I-8, I-10, I-15, AND US-395.

* VISIBILITY...REDUCED AT TIMES TO ONE MILE OR LESS DUE TO BLOWING
  DUST AND SAND IN THE DESERTS.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. ISOLATED
  WIND DAMAGE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JMB
529 
WWUS76 KSGX 231937
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1237 PM PDT THU APR 23 2015

...STRONG AND GUSTY WEST WINDS TONIGHT THROUGH FRIDAY NIGHT...

.A FAST-MOVING UPPER LEVEL DISTURBANCE WILL BRING STRONG AND
GUSTY WEST WINDS TO THE MOUNTAINS AND DESERTS...BEGINNING THIS
EVENING AND CONTINUING THROUGH FRIDAY NIGHT.

CAZ058-061-062-065-240500-
/O.CON.KSGX.WI.Y.0014.150424T0300Z-150425T0900Z/
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
1237 PM PDT THU APR 23 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 AM
PDT SATURDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. OCCASIONAL 
  GUSTS UP TO 65 MPH THROUGH AND BELOW THE WINDIEST PASSES AND 
  DESERT SLOPES. 

* TIMING...WINDS WILL BEGIN INCREASING THIS AFTERNOON...THEN REACH
  MAXIMUM STRENGTH FRIDAY EVENING.

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG DESERT
  SLOPES AND ADJACENT DESERT AREAS. TRAVEL CORRIDORS IMPACTED
  INCLUDE I-8...I-10...I-15 AND US-395.

* VISIBILITY...REDUCED AT TIMES TO ONE MILE OR LESS DUE TO 
  BLOWING DUST AND SAND IN THE DESERTS. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. MINOR WIND
  DAMAGE POSSIBLE.

* OUTLOOK...STRONG AND GUSTY WEST WINDS WILL LIKELY CONTINUE
  THROUGH SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
615 
WWUS76 KSGX 240411
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
911 PM PDT THU APR 23 2015

...STRONG AND GUSTY WEST WINDS TONIGHT THROUGH FRIDAY NIGHT...

.A FAST-MOVING UPPER LEVEL DISTURBANCE WILL BRING STRONG AND GUSTY
WEST WINDS TO THE MOUNTAINS AND DESERTS TONIGHT THROUGH FRIDAY
NIGHT.

CAZ058-061-062-065-241300-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-150425T0900Z/
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
911 PM PDT THU APR 23 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH AND
  BELOW THE WINDIEST PASSES AND DESERT SLOPES.

* TIMING...TONIGHT THROUGH FRIDAY EVENING. 

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG DESERT
  SLOPES AND ADJACENT DESERT AREAS. TRAVEL CORRIDORS IMPACTED
  INCLUDE I-8 AND I-10...I-15.

* VISIBILITY...REDUCED AT TIMES TO ONE MILE OR LESS DUE TO
  BLOWING DUST AND SAND IN THE DESERTS.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS.  

* OUTLOOK...STRONG AND GUSTY WINDS WILL CONTINUE SATURDAY INTO
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE
624 
WWUS76 KSGX 241132
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
432 AM PDT FRI APR 24 2015

...PERIODS OF GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS
THROUGH SATURDAY EVENING...

.A WEAK LOW PRESSURE SYSTEM MOVING THROUGH SOUTHERN CALIFORNIA
TODAY WILL MAINTAIN STRONGER ONSHORE FLOW TODAY WITH GUSTY WEST
WINDS IN THE MOUNTAINS AND DESERTS. A LITTLE STRONGER LOW PRESSURE
SYSTEM FROM THE NORTHWEST IS EXPECTED TO BRING WINDS THAT ARE A
LITTLE STRONGER AND MORE WIDESPREAD FOR LATE SATURDAY INTO
SATURDAY EVENING.

CAZ055-056-242130-
/O.NEW.KSGX.WI.Y.0015.150425T1900Z-150426T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
432 AM PDT FRI APR 24 2015

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM PDT SATURDAY. 

* WINDS...AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH.
  ISOLATED GUSTS TO 60 MPH.

* TIMING...STRONGEST WINDS LATE SATURDAY AFTERNOON INTO SATURDAY
  EVENING.

* LOCATION...NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN
  SLOPES.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ060-242130-
/O.EXB.KSGX.WI.Y.0014.000000T0000Z-150426T0500Z/
APPLE AND LUCERNE VALLEYS-
432 AM PDT FRI APR 24 2015

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT SATURDAY. 

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH AND BELOW
  THE WINDIEST PASSES AND DESERT SLOPES. GUSTS TO 55 MPH FOR
  SATURDAY AFTERNOON AND EVENING WITH ISOLATED GUSTS TO 60 MPH. 

* TIMING...WINDS DIMINISHING SOME FOR LATE TONIGHT INTO SATURDAY
  MORNING...THEN ANOTHER ROUND OF A LITTLE STRONGER WINDS FOR
  SATURDAY AFTERNOON AND EVENING.

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG DESERT 
  SLOPES AND ADJACENT DESERT AREAS. TRAVEL CORRIDORS IMPACTED 
  INCLUDE I-8 AND I-10...I-15. 

* VISIBILITY...REDUCED AT TIMES TO ONE MILE OR LESS DUE TO BLOWING
  DUST AND SAND.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ058-061-062-065-242130-
/O.EXT.KSGX.WI.Y.0014.000000T0000Z-150426T0500Z/
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
432 AM PDT FRI APR 24 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT SATURDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH AND 
  BELOW THE WINDIEST PASSES AND DESERT SLOPES. 

* TIMING...TONIGHT THROUGH FRIDAY EVENING.

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG DESERT 
  SLOPES AND ADJACENT DESERT AREAS. TRAVEL CORRIDORS IMPACTED 
  INCLUDE I-8 AND I-10...I-15. 

* VISIBILITY...REDUCED AT TIMES TO ONE MILE OR LESS DUE TO 
  BLOWING DUST AND SAND IN THE DESERTS. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

* OUTLOOK...STRONG AND GUSTY WINDS WILL CONTINUE SATURDAY INTO 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
506 
WWUS76 KSGX 242050
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PDT FRI APR 24 2015

...PERIODS OF GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS
THROUGH SATURDAY EVENING...

.A WEAK LOW PRESSURE SYSTEM MOVING THROUGH SOUTHERN CALIFORNIA
TODAY WILL MAINTAIN STRONGER ONSHORE FLOW TODAY WITH GUSTY WEST
WINDS IN THE MOUNTAINS AND DESERTS. A STRONGER LOW PRESSURE
SYSTEM FROM THE NORTHWEST IS EXPECTED TO BRING STRONGER AND MORE
WIDESPREAD WINDS FOR LATE SATURDAY INTO SATURDAY EVENING.

CAZ058-060>062-065-250500-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-150426T0500Z/
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
SAN GORGONIO PASS NEAR BANNING-
150 PM PDT FRI APR 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SATURDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH AND 
  BELOW THE WINDIEST PASSES AND DESERT SLOPES. 

* TIMING...TONIGHT THROUGH SATURDAY EVENING.

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG DESERT 
  SLOPES AND ADJACENT DESERT AREAS. TRAVEL CORRIDORS IMPACTED 
  INCLUDE I-8 AND I-10...I-15. 

* VISIBILITY...REDUCED AT TIMES TO ONE MILE OR LESS DUE TO 
  BLOWING DUST AND SAND IN THE DESERTS. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

* OUTLOOK...STRONG AND GUSTY WINDS WILL BEGIN TO WEAKEN LATE SATURDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-250500-
/O.CON.KSGX.WI.Y.0015.150425T1900Z-150426T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
150 PM PDT FRI APR 24 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PDT
SATURDAY...

* WINDS...AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH.
  ISOLATED GUSTS TO 60 MPH IN WIND-PRONE AREAS.

* TIMING...STRONGEST WINDS LATE SATURDAY AFTERNOON INTO SATURDAY 
  EVENING. 

* LOCATION...NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN 
  SLOPES. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS.

* OUTLOOK...WINDS WILL BEGIN TO WEAKEN LATE SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
569 
WWUS76 KSGX 250447
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
947 PM PDT FRI APR 24 2015

...PERIODS OF GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS
THROUGH SATURDAY EVENING...

.A WEAK LOW PRESSURE SYSTEM MOVING THROUGH SOUTHERN CALIFORNIA
TONIGHT WILL MAINTAIN STRONGER ONSHORE FLOW WITH GUSTY WEST WINDS
IN THE MOUNTAINS AND DESERTS. A STRONGER LOW PRESSURE SYSTEM FROM
THE NORTHWEST WILL BRING STRONGER AND MORE WIDESPREAD WINDS SATURDAY
AFTERNOON INTO SATURDAY EVENING.

CAZ058-060>062-065-251200-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-150426T0500Z/
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
SAN GORGONIO PASS NEAR BANNING-
947 PM PDT FRI APR 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SATURDAY...

* WINDS...WEST 20 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH THROUGH
  AND BELOW THE WINDIEST PASSES AND DESERT SLOPES.

* TIMING...TONIGHT THROUGH SATURDAY EVENING.

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG THE
  DESERT SLOPES AND ADJACENT DESERT AREAS. TRAVEL CORRIDORS
  IMPACTED INCLUDE THE I-8...I-10...AND I-15.

* VISIBILITY...REDUCED AT TIMES TO ONE MILE OR LESS DUE TO 
  BLOWING DUST AND SAND IN THE DESERTS. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

* OUTLOOK...STRONG AND GUSTY WINDS WILL BEGIN TO WEAKEN LATE 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-251200-
/O.CON.KSGX.WI.Y.0015.150425T1900Z-150426T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
947 PM PDT FRI APR 24 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PDT
SATURDAY...

* WINDS...AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. 
  ISOLATED GUSTS TO 60 MPH IN WIND-PRONE AREAS. 

* TIMING...STRONGEST WINDS LATE SATURDAY AFTERNOON INTO SATURDAY 
  EVENING. 

* LOCATION...NEAR THE MOUNTAIN RIDGE TOPS AND ALONG THE DESERT
  MOUNTAIN SLOPES.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

* OUTLOOK...WINDS WILL BEGIN TO WEAKEN LATE SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ALBRIGHT
315 
WWUS76 KSGX 251017
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
317 AM PDT SAT APR 25 2015

...PERIODS OF STRONG GUSTY WEST WINDS FOR THE MOUNTAINS AND
DESERTS THROUGH THIS EVENING...

.A LOW PRESSURE SYSTEM MOVING INLAND THROUGH CALIFORNIA AND NEVADA
WILL BRING STRONGER ONSHORE FLOW THROUGH THIS EVENING WITH PERIODS
OF GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS...STRONGEST THIS
AFTERNOON AND EVENING. WINDS WILL DIMINISH LATE TONIGHT.

CAZ058-060>062-065-252130-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-150426T0500Z/
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
SAN GORGONIO PASS NEAR BANNING-
317 AM PDT SAT APR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WINDS...AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH...INCREASING TO 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS
  AFTERNOON AND EVENING WITH ISOLATED GUSTS TO 65 MPH.

* TIMING...STRONGEST WINDS THIS AFTERNOON AND EVENING...
  DIMINISHING LATE TONIGHT.

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG THE 
  DESERT SLOPES AND ADJACENT DESERT AREAS. TRAVEL CORRIDORS 
  IMPACTED INCLUDE THE I-8...I-10...AND I-15. 

* VISIBILITY...REDUCED AT TIMES TO ONE MILE OR LESS DUE TO BLOWING
  DUST AND SAND.

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-252130-
/O.CON.KSGX.WI.Y.0015.150425T1900Z-150426T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
317 AM PDT SAT APR 25 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT
THIS EVENING...

* WINDS...AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH.
  ISOLATED GUSTS TO 65 MPH.

* TIMING...STRONGEST WINDS DURING THE LATE AFTERNOON THROUGH THE
  EVENING...DIMINISHING OVERNIGHT.

* LOCATION...NEAR THE MOUNTAIN RIDGE TOPS AND ALONG THE DESERT 
  MOUNTAIN SLOPES. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

* OUTLOOK...WINDS WILL BEGIN TO WEAKEN LATE SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
441 
WWUS76 KSGX 252010
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
110 PM PDT SAT APR 25 2015

...STRONG GUSTY WEST TO NORTHWEST WINDS FOR THE MOUNTAINS AND
DESERTS THROUGH THIS EVENING...

.A FAST MOVING WEATHER DISTURBANCE WILL CARVE ACROSS SOUTHERN
CALIFORNIA TONIGHT AND EXIT ON SUNDAY. ONSHORE WEST TO NORTHWEST
WIND WILL INCREASE AHEAD OF THIS STORM THIS EVENING. THE WIND WILL
THEN SHIFT TO THE NORTH EARLY SUNDAY AND DECREASE. A NORTHEAST
WIND WILL INCREASE SUNDAY NIGHT ACROSS THE MOUNTAIN PASSES.

CAZ058-060>062-065-260515-
/O.EXT.KSGX.WI.Y.0014.000000T0000Z-150426T0700Z/
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
SAN GORGONIO PASS NEAR BANNING-
110 PM PDT SAT APR 25 2015

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WINDS...AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH...INCREASING TO 25 TO 35 MPH WITH GUSTS TO 55
  MPH THIS EVENING. ISOLATED GUSTS TO 65 MPH ALONG THE FOOTHILL
  SLOPES AND PASSES.

* TIMING...INCREASING WIND THIS EVENING...DIMINISHING LATE
  TONIGHT AFTER MIDNIGHT.

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG THE
  DESERT SLOPES AND ADJACENT DESERT AREAS. TRAVEL CORRIDORS
  IMPACTED INCLUDE THE I-8...I-10...I-15 AND HIGHWAY 78.

* VISIBILITY...REDUCED AT TIMES TO ONE MILE OR LESS DUE TO 
  BLOWING DUST AND SAND. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-260515-
/O.EXT.KSGX.WI.Y.0015.000000T0000Z-150426T0700Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
110 PM PDT SAT APR 25 2015

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WINDS...WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.
  ISOLATED GUSTS TO 65 MPH NEAR THE MOUNTAIN PASSES.

* TIMING...STRONGEST WINDS OCCURRING THIS EVENING...DIMINISHING
  OVERNIGHT.

* LOCATION...NEAR THE MOUNTAIN RIDGE TOPS AND ALONG THE DESERT 
  MOUNTAIN SLOPES. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

* OUTLOOK...WINDS WILL WEAKEN SUNDAY MORNING. NORTHEAST WINDS WILL
  DEVELOP IN THE MOUNTAIN PASSES SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TARDY
886 
WWUS76 KSGX 260502
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1002 PM PDT SAT APR 25 2015

...STRONG GUSTY WEST TO NORTHWEST WINDS FOR THE MOUNTAINS AND
DESERTS THROUGH THIS EVENING...

.A FAST MOVING WEATHER DISTURBANCE WILL CARVE ACROSS SOUTHERN
CALIFORNIA TONIGHT AND EXIT ON SUNDAY. ONSHORE WEST TO NORTHWEST
WIND WILL INCREASE AHEAD OF THIS STORM THIS EVENING. THE WIND
WILL THEN SHIFT TO THE NORTH EARLY SUNDAY AND DECREASE. A
NORTHEAST WIND WILL INCREASE SUNDAY NIGHT ACROSS THE MOUNTAIN
PASSES.

CAZ058-060>062-065-260700-
/O.CON.KSGX.WI.Y.0014.000000T0000Z-150426T0700Z/
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
SAN GORGONIO PASS NEAR BANNING-
1002 PM PDT SAT APR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WINDS...AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH 
  GUSTS TO 45 MPH...INCREASING TO 25 TO 35 MPH WITH GUSTS TO 55 
  MPH THIS EVENING. ISOLATED GUSTS TO 65 MPH ALONG THE FOOTHILL 
  SLOPES AND PASSES. 

* TIMING...INCREASING WIND THIS EVENING...DIMINISHING LATE 
  TONIGHT AFTER MIDNIGHT. 

* LOCATION...EAST-WEST ORIENTED MOUNTAIN PASSES AND ALONG THE 
  DESERT SLOPES AND ADJACENT DESERT AREAS. TRAVEL CORRIDORS 
  IMPACTED INCLUDE THE I-8...I-10...I-15 AND HIGHWAY 78. 

* VISIBILITY...REDUCED AT TIMES TO ONE MILE OR LESS DUE TO 
  BLOWING DUST AND SAND. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-260700-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-150426T0700Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
1002 PM PDT SAT APR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WINDS...WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 
  MPH. ISOLATED GUSTS TO 65 MPH NEAR THE MOUNTAIN PASSES. 

* TIMING...STRONGEST WINDS OCCURRING THIS EVENING...DIMINISHING 
  OVERNIGHT. 

* LOCATION...NEAR THE MOUNTAIN RIDGE TOPS AND ALONG THE DESERT 
  MOUNTAIN SLOPES. 

* IMPACTS...STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES AND COULD CAUSE TRAVEL DISRUPTIONS. 

* OUTLOOK...WINDS WILL WEAKEN SUNDAY MORNING. NORTHEAST WINDS 
  WILL DEVELOP IN THE MOUNTAIN PASSES SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JMB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 22, 9:10 AM PDT, 4 hours 30 minutes earlier.

Area forecast discussion, Apr 22, 9:10 AM PDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
910 AM PDT WED APR 22 2015

.SYNOPSIS...
PERIODS OF CLOUDS AND COOLER WEATHER WILL PERSIST FOR THE
REMAINDER OF THE WORK WEEK DUE TO A SUCCESSION OF LOW PRESSURE
SYSTEMS. SCATTERED SHOWERS ARE POSSIBLE AT TIMES AS WELL...MAINLY IN
THE MOUNTAINS WHERE ISOLATED THUNDERSTORMS ARE EXPECTED. GUSTY WEST
WINDS WILL DEVELOP ON FRIDAY IN THE MOUNTAINS AND ADJACENT DESERT
SLOPES. IT WILL BE DRY AND WARMER FOR NEXT WEEK AS HIGH PRESSURE
BUILDS OVER THE REGION.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

COOL AGAIN THIS MORNING WITH A FEW LIGHT SHOWERS IN THE COASTAL
AREAS OF SAN DIEGO COUNTY. EXPECT THESE SHOWERS TO END BY LATE
MORNING...BUT DAYTIME HEATING COULD COMBINE WITH MODEST MOISTURE AND
INSTABILITY TO PRODUCE SHOWERS AND POSSIBLY TSTMS OVER THE MTNS THIS
AFTERNOON.

UPPER LEVEL LOW PRESSURE WILL CONTINUE TO DOMINATE OVER SOUTHERN
CALIFORNIA FOR THE NEXT SEVERAL DAYS. THIS WILL CONTINUE THE PATTERN
OF COOL UNSETTLED WEATHER THROUGH FRIDAY. DURING THIS TIME...WE CAN
EXPECT MOSTLY CLOUDY SKIES...TEMPERATURES 5 TO 10 DEGREES BELOW
SEASONAL AVEAGES AND PERIODS OF SHOWERS...WITH THUNDERSTORMS
POSSIBLE OVER THE MTNS. ONSHORE PRESSURE GRADIENTS WILL PRODUCE
LOCALLY GUSTY WEST WINDS OVER THE MTNS AND ON ADJACENT DESERT AREAS
TODAY. THE STRONGEST WINDS WILL BE IN THE FAVORED CANYONS AND PASSES
WHERE GUSTS OF 40 MPH ARE POSSIBLE. THE WEST WINDS INCREASE
SIGNIFICANTLY FOR THU EVENING THROUGH FRI...WITH LOCAL WIND GUSTS TO
60 MPH POSSIBLE IN FAVORED LOCATIONS.

THE LOW PRESSURE MOVES EAST SAT MORNING...HOWEVER ONSHORE FLOW AND
MINOR DISTURBANCES IN THE NW FLOW ALOFT WILL CONTINUE VARIABLE
CLOUDINESS THROUGH SUNDAY...WITH SLIGHTLY BELOW TO NEAR NORMAL
TEMPERATURES. DIURNALLY GUSTY WINDS WILL LIKELY CONTINUE THROUGH
SATURDAY AND SATURDAY NIGHT AS WELL DUE TO STRONG ONSHORE
SFC PRESSURE GRADIENTS.

FOR SUN NIGHT THROUGH TUE...AN UPPER LEVEL RIDGE OF HIGH PRESSURE
BUILDS IN FROM THE WEST...BRINGING HIGHER TEMPERATURES AND DRY
CONDITIONS WITH PERIODS OF WEAK TO MODERATE OFFSHORE FLOW. THE
MARINE LAYER WILL BE SIGNIFICANTLY REDUCED...WITH NIGHT AND MORNING
LOW CLOUDS LIMITED TO THE COASTAL AREAS.

COOLER AGAIN WITH INCREASING CLOUDS NEXT WED AS ANOTHER LOW PRESSURE
TROUGH APPROACHES FROM THE NW.

&&

.AVIATION...
221551Z...MOSTLY OVC STRATUS OVER THE COAST...VALLEYS AND COASTAL
SLOPES...WITH BASES 3000-5000 FT MSL...TOPS AROUND 6000 FT
MSL...LOCAL -DZ...AND MTN OBSCURATION OF LOWER SLOPES. THESE CLOUDS
PARTIALLY CLEARING THROUGH 23/0000 UTC...WITH MTN OBSCURATION
CONTINUING. OVER MTNS/DESERTS...SHOWERS AND THUNDERSTORMS LIKELY
DEVELOPING DURING THE 2000-23/0500 UTC TIME-PERIOD...WITH BASES
10000-15000 FT MSL AND CB TOPS TO 30000 FT MSL. THUNDERSTORMS MAY
PRODUCE STRONG DOWNDRAFTS...HEAVY RAIN AND SMALL HAIL. 23/0000-1500
UTC...THICKENING BKN-OVC CLOUD DECKS IN THE 2000-8000 FT MSL LAYER
OVER THE COAST/VALLEYS/MTNS...WITH MTN OBSCURATION OF LOWER SLOPES
AND EMBEDDED ISOL-SCT LIGHT SHOWERS. DESERTS SHOULD HAVE MOSTLY
UNRESTRICTED VIS...WITH SCT-BKN CLOUDS AOA 10000 FT MSL DURING THAT
TIME-PERIOD.

AFTER 23/0000 UTC...W WINDS 15-25 KT WITH GUSTS 30-35 KT OVER MTN
RIDGES...DESERT SLOPES...THROUGH PASSES/CANYONS AND INTO PORTIONS OF
ADJACENT DESERT AREAS WILL PRODUCE MOD-STG UDDFS/LLWS OVER AND E OF
THE MTNS.

&&

.MARINE...
851 AM...NORTHWEST WINDS EXPECTED TO STRENGTHEN SATURDAY EVENING
THROUGH SUNDAY MORNING OVER THE COASTAL WATERS AS A TROUGH OF LOW
PRESSURE MOVES BY TO THE NORTH. THIS COULD RESULT IN WIND GUSTS OF
25-30 KT AND SHORT-PERIOD CHOPPY SEAS OF 6-9 FEET. THESE CONDITIONS
WOULD BE HAZARDOUS TO SMALL CRAFT.

&&

.SKYWARN...

SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...PG
AVIATION/MARINE...HARRISON

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.